# SDR DALA2024011200525

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N352DN
- Make and model: Airbus A321-211
- Aircraft serial: 8283
- Aircraft time: 16,541 hours, 7,264 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3052 REMOVE AND RE-INSTALL GIRT BAR OF SLIDE RAFT PASSENGER CREW DOOR 841 FOR ADJUSTMENT PURPOSES ONLY. CORRECTIVE ACTION: REMOVED AND RE-INSTALLED GIRT BAR OF SLIDE RAFT PASSENGER CREW DOOR PER A321 AMM 25-62-44-000-804-A AND AMM 25-62-44-400-803-A RII INSPECTION COMPLETE. (0150050)
